# SDR GAIA04157

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND ELECT.  COMPARTMENT BS 288, LBL24, PRESSURE WEB FOR NOSE WW CRACKED.  REF FASI NR 86933, INSTALLED DOUBLER REPAIR IAW SRM 53-10-2, FIG 1.
